Pointfree forms of Dowker’s and Michael’s insertion theorems. (English summary) J. Pure Appl. Algebra 213 (2009), no. 1, 98–108. Summary: “In this paper we prove two strict insertion theorems for frame homomorphisms. When applied to the frame of all open subsets of a topological space they are equivalent to the insertion statements of the classical theorems of Dowker and Michael regarding, respectively, normal countably paracompact spaces and perfectly normal spaces. In addition, a study of perfect normality for frames is made.
To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.